# SDR YENA2019021830066

- Difficulty date: February 13, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 55,485 hours, 19,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 787,  EMERGENCY EXIT LIGHT/SIGN ON 11F SIDEWALL MISSING COVER.   R & R EMERGENCY EXIT SIGN LENS IAW 33-51-04. OK FOR SERVICE.
